# SDR AALA2018090549014

- Difficulty date: August 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 58,690 hours, 26,096 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL LOCATED NEXT TO OUTBOARD SIDE OF LIGHTENING STRIP NR 4 AND 12 INCHES FROM TRAILING EDGE, THE RIGHT STABILIZER. WAS REPAIRED ELEVATOR IAW SRM 55-21-11-300-005.
